| Catalog Number |
BDI35DFRT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cardiac Tamponade (2226)
| Date of Event |
02/20/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was discarded, therefore no product failure analysis can be conducted and device malfunction cannot be confirmed.On 3/1/2019, a manufacturing record evaluation was performed for the finished device and no non-conformances was found during the review.Manufacture reference no: (b)(4).
Event or Problem Description
It was reported that a male patient underwent an ablation procedure with an thermocool® sf bi-directional catheter and suffered cardiac tamponade requiring pericardiocentesis.During the procedure when ablating at the roof line, cardiac tamponade was confirmed.Pericardiocentesis was performed to remove an unspecified amount of fluid from the pericardium.The patient was reported to be in stable condition after pericardial drainage.It is unknown if extended hospitalization was required.Patient¿s outcome was improved.The physician¿s opinion regarding the cause of the adverse event is that it was patient condition-related.No further information is available at the time.